MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION INSTRUMENT; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION INSTRUMENT; INSTRUMENT, STEREOTAXIC
Model Number 960-539
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.The instrument has not been returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that, while in a cranial biopsies, the screw on the precision aiming device (pad) of the biopsy kit were not locking.There was no reported impact on patient outcome.

Brand Name
STEALTHSTATION INSTRUMENT
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8857219
Report Number1723170-2019-04354
Device Sequence Number2548762
Product Code HAW
UDI-Device Identifier00681490991520
UDI-Public00681490991520
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K954276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number960-539
Device Catalogue Number960-539
Device Lot Number161212
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2019
Initial Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1